Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

June 16, 2014Lumpkin County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 16, 2014, 6:39 PM EDT for Lumpkin County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 16, 2014, 6:39 PM EDT (22:39 UTC)
Expired
Jun 16, 2014, 7:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Lumpkin County, GA

The radar

The Atlanta radar (KFFC), 142 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.7 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 354 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
354 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1257 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
-14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

737 
WWUS82 KFFC 162239
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON JUN 16 2014

GAZ015-162315-
639 PM EDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN COUNTY UNTIL 715 PM EDT...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A 
STRONG THUNDERSTORM OVER DAHLONEGA...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LUMPKIN COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DAHLONEGA...GARLAND AND AURARIA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3459 8386 3456 8387 3454 8384 3450 8384
      3446 8389 3447 8393 3446 8392 3442 8397
      3445 8408 3446 8409 3461 8407 3462 8407
      3463 8387
TIME...MOT...LOC 2239Z 358DEG 4KT 3453 8396

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 16, 2:57 PM EDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 16, 2:57 PM EDT, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
257 PM EDT MON JUN 16 2014

.SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
CURRENTLY... A SUBTLE SURFACE TROUGH ACROSS THE EASTERN HALF OF THE
STATE IS PROVIDING THE FOCUS FOR SLOW MOVING SHOWERS AND
THUNDERSTORMS... PRODUCING VERY HEAVY RAIN. A CLUSTER ACROSS PARTS
OF FAR NORTHEAST GA HAS RECENTLY PROMPTED A FLASH FLOOD WARNING FOR
FAR SOUTHERN FANNIN COUNTY. HEAVY RAIN WILL CONTINUE TO BE THE MAIN
THREAT WITH STORMS THIS AFTERNOON AND EVENING. THIS CONVECTION WILL
QUICKLY DIMINISH BY 9-10 PM WITH LOSS OF DAYTIME HEATING.

EXPECT A PERSIST PATTERN FOR THE SHORT TERM AS MODELS SHOW A
WEAK/DIRTY RIDGE REMAINING PARKED OVER THE SOUTHEAST STATES... WHILE
A SUBTLE LEE-SIDE SURFACE TROUGH CONTINUES TO MEANDER ACROSS PARTS
OF THE FORECAST AREA. THE SURFACE TROUGH... COUPLED WITH A
SUFFICIENT LOW LEVEL MOISTURE AND MODERATE DAYTIME INSTABILITY WILL
WARRANT A CHANCE OF AFTERNOON/EVENING STORMS AGAIN ON TUESDAY FOR
MOST AREAS. ALTHOUGH A STORM COULD DEVELOP ANYWHERE ON TUESDAY... IT
APPEARS THE GREATER STORM THREAT SHOULD BE GENERALLY FROM ABOUT
NEWNAN TO WASHINGTON AND AREAS NORTHWARD WHERE THE SURFACE TROUGH IS
EXPECTED TO BE A BETTER FOCUS. LACK OF WIND SHEAR AND CONTINUED
MID-UPPER RIDGE INFLUENCE SHOULD HOLD STORMS BELOW SEVERE LIMITS
AGAIN ON TUESDAY... HOWEVER... EXPECTED SLOW MOVEMENT WILL ONCE
AGAIN RESULT IN A THREAT OF LOCALLY HEAVY RAIN AND POSSIBLY SOME
BRIEF FLOODING FOR A FEW AREAS TUESDAY AFTERNOON-EARLY EVENING.

OTHERWISE... PERSISTENCE SEEMS TO BE THE SAFE BET FOR TEMPS... WITH
LOWS IN THE MID-UPPER 60S TO LOWER 70S... AND HIGHS MOSTLY IN THE
90S... EXCEPT COOLER 80S IN THE MOUNTAINS.

39

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LATEST GUIDANCE.

BDL

PREVIOUS DISCUSSION...
EXTENDED IS FOLLOWING THE SAME TRENDS AS IT HAS BEEN THE PAST FEW
DAYS...WITH UPPER RIDGING DOMINATING THE AREA AND THE TAIL END OF A
WEAK FRONT MOVING INTO NORTH GEORGIA BY MIDWEEK. THIS ALONG WITH
OROGRAPHIC LIFT WILL HELP TO ENHANCE AFTERNOON CONVECTION. EXPECT AN
INCREASING TREND IN TEMPERATURES WITH HIGHS INTO THE MID 90S IN SOME
AREAS ESPECIALLY CENTRAL AND SOUTH BY THE END OF THE WORK WEEK.
CURRENT GUIDANCE IS WANTING TO BACK OFF JUST A TAD ON TEMPS TOWARD
THE END OF THE EXTENDED AS THE UPPER RIDGE BEGINS TO BREAK DOWN AND
ADDITIONAL MOISTURE OVERSPREADS THE AREA.

TDP

&&

.AVIATION...
18Z UPDATE...A DIRTY MID-UPPER RIDGE AND WEAK SURFACE TROUGH
ACROSS THE AREA WILL RESULT IN SCATTERED AFTERNOON/EVENING SHOWERS
AND THUNDERSTORMS THIS AFTERNOON AND AGAIN ON TUESDAY... WITH THE
MORE FAVORABLE TIME BETWEEN 20-24Z AT ATL. EXPECT SUFFICIENT LOW
LEVEL MOISTURE TO PRODUCE BKN050 BY 18Z EACH AFTERNOON. CONVECTION
SHOULD GREATLY DIMINISH BY 02Z WITH FEW100 TO SKC EXPECTED
OVERNIGHT. PATCHY MVFR FOG IS POSSIBLE AGAIN TONIGHT FOR AREAS
THAT SEE SOME RAIN. WINDS TRICKY... BUT SHOULD SEE L&V
OVERNIGHT... MAINLY SSW AT 7KTS OR LESS ON TUE.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON WINDS AND TSRA EFFECTING ANY AIRPORT. HIGH
CONFIDENCE ON REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  94  68  94 /  60  30  30  20
ATLANTA         71  92  72  92 /  40  30  30  20
BLAIRSVILLE     63  87  64  87 /  60  40  30  30
CARTERSVILLE    67  93  68  93 /  20  30  20  20
COLUMBUS        69  94  70  94 /  30  20  20  20
GAINESVILLE     69  92  70  92 /  50  40  30  20
MACON           67  95  67  94 /  60  20  20  20
ROME            66  95  67  93 /  20  20  20  20
PEACHTREE CITY  66  92  66  92 /  40  30  30  20
VIDALIA         70  94  70  93 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...39
LONG TERM....BDL
AVIATION...39
Hazardous weather outlook, Jun 16, 11:50 AM EDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1150 AM EDT MON JUN 16 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-170830-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1150 AM EDT MON JUN 16 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. SOME
STORMS MAY BE STRONG PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...
AND LOCALLY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 16, 4:58 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
458 PM EDT MON JUN 16 2014

GAZ049-060-072-073-162145-
458 PM EDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PUTNAM...MORGAN...JONES AND BALDWIN COUNTIES UNTIL 545 PM EDT...

AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM HARMONY TO EATONTON AND STANFORDVILLE...MOVING
SOUTHWEST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PUTNAM...MORGAN...JONES AND BALDWIN COUNTIES THROUGH 545 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLAT ROCK...
HARMONY...BUCKHEAD...ROCK EAGLE 4-H CENTER...WARFIELD...EATONTON...
ETHRIDGE...GODFREY...THE CENTRAL GEORGIA EXPERIMENT STATION...
RESSEAUS CROSSROADS...BLOUNTSVILLE...WILLARD AND STANFORDVILLE.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3321 8332 3312 8337 3309 8355 3343 8354
      3360 8335 3360 8334 3337 8327
TIME...MOT...LOC 2057Z 042DEG 12KT 3345 8339 3330 8335
          3322 8339
Special weather statement, Jun 16, 5:10 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT MON JUN 16 2014

GAZ094-095-162200-
510 PM EDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN PEACH AND HOUSTON COUNTIES UNTIL 600 PM EDT...

AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED STRONG
THUNDERSTORMS FROM AROUND ROBINS AIR FORCE BASE TO SAND BED...MOVING
WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS PEACH AND HOUSTON COUNTIES THROUGH 600 PM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE ROBINS AIR FORCE BASE...
BONAIRE...ELBERTA...KATHLEEN...SAND BED...WARNER ROBINS...
HAYNEVILLE...CLINCHFIELD...MOSS OAK...MEADOWDALE...HOUSTON LAKE...
GROVE PARK...GROVANIA...ELKO AND PERRY. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3230 8378 3248 8379 3264 8378 3268 8364
      3266 8362 3266 8357 3263 8354 3261 8355
      3258 8354 3256 8355 3255 8354 3239 8353
TIME...MOT...LOC 2110Z 071DEG 4KT 3261 8359 3253 8360
          3245 8359
Special weather statement, Jun 16, 5:21 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
521 PM EDT MON JUN 16 2014

GAZ104>106-162200-
521 PM EDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN SUMTER...CRISP AND DOOLY COUNTIES UNTIL 600 PM EDT...

AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM UNADILLA TO VIENNA...MOVING SOUTHWEST AT
10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS SUMTER...CRISP AND DOOLY COUNTIES THROUGH 600 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RICHWOOD...PINEHURST...
VIENNA...UNADILLA...THE GEORGIA VETERANS MEMORIAL STATE PARK...THE
FLINT RIVER WMA...DRAYTON...LILLY...BYROMVILLE...COBB AND METHVINS.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3191 8394 3192 8398 3198 8402 3215 8409
      3218 8404 3217 8403 3218 8403 3229 8378
      3229 8362 3202 8377 3190 8393
TIME...MOT...LOC 2120Z 048DEG 10KT 3226 8374 3212 8386
          3204 8385
Local storm report, Jun 16, 5:34 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT MON JUN 16 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 PM     HAIL             WARNER ROBINS           32.62N  83.63W
06/16/2014  E0.75 INCH       HOUSTON            GA   FIRE DEPT/RESCUE

            FIRE DEPARTMENT AT ROBINS AFB REPORTED DIME SIZED HAIL.

&&

EVENT NUMBER FFC1400703

JLF
Special weather statement, Jun 16, 5:38 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT MON JUN 16 2014

GAZ071-072-082-162230-
538 PM EDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MONROE...JONES AND BIBB COUNTIES UNTIL 630 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM ARKWRIGHT TO THE MIDDLE GEORGIA REGIONAL
AIRPORT...MOVING SOUTH AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MONROE...JONES AND BIBB COUNTIES THROUGH 630 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WESLEYAN...THE MIDDLE
GEORGIA REGIONAL AIRPORT...RUTLAND...PAYNE CITY...FRANKLINTON...LAKE
TOBESOFKEE...CROSS KEYS...SKIPPERTON...LIZELLA...MACON...POSTELL AND
GRISWOLDVILLE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3272 8380 3282 8389 3286 8388 3300 8376
      3302 8372 3291 8344 3287 8347 3285 8351
      3282 8349 3281 8350 3274 8357 3274 8360
      3266 8360
TIME...MOT...LOC 2138Z 346DEG 3KT 3296 8365 3281 8371
          3269 8365
Special weather statement, Jun 16, 6:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT MON JUN 16 2014

GAZ015-162315-
639 PM EDT MON JUN 16 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN COUNTY UNTIL 715 PM EDT...

AT 633 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A
STRONG THUNDERSTORM OVER DAHLONEGA...MOVING SOUTH AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
LUMPKIN COUNTY THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DAHLONEGA...GARLAND AND AURARIA. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3459 8386 3456 8387 3454 8384 3450 8384
      3446 8389 3447 8393 3446 8392 3442 8397
      3445 8408 3446 8409 3461 8407 3462 8407
      3463 8387
TIME...MOT...LOC 2239Z 358DEG 4KT 3453 8396

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 8:21 PM EDTSpecial Weather StatementFFCHenry24 min
Jun 16, 1:20 PM EDTSpecial Weather StatementFFCWhite25 min
Jun 16, 1:30 PM EDTSpecial Weather StatementFFCTowns30 min
Jun 16, 1:43 PM EDTSpecial Weather StatementFFCLumpkin62 min
Jun 16, 2:16 PM EDTFlash Flood WarningFFCFannin6 hr
Jun 16, 2:37 PM EDTSpecial Weather StatementFFCUnion38 min
Jun 16, 3:32 PM EDTSpecial Weather StatementFFCLaurens43 min
Jun 16, 4:58 PM EDTSpecial Weather StatementFFCPutnam47 min
Jun 16, 5:10 PM EDTSpecial Weather StatementFFCHouston50 min
Jun 16, 5:21 PM EDTSpecial Weather StatementFFCDooly39 min
Jun 16, 5:38 PM EDTSpecial Weather StatementFFCBibb52 min
Jun 16, 7:17 PM EDTSpecial Weather StatementFFCBanks28 min
Jun 16, 7:42 PM EDTSpecial Weather StatementFFCBanks63 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.